# SDR DL72E980570

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK, FOUND 2 AFT LEFT OVERWING EMERG EXIT LIGHTS INOP.  FOUND CONNECTOR PLUG OFF OF BATTERY PACK FOR AFT O/W BATTERY PACK.  REINSTALLED CONNECTOR CHECKS GOOD.  REPLACED BATTERY FOR MIDDLE O/W EXIT LIGHT, NO HELP.  REPLACED BATTERY PACK, OPS CKS GOOD.
